Skip to content
Cincotta Discount Chemist
ASPRO CLEAR ASPIRIN 300MG 24 EFFERVESCENT TABLETS - Image 1
ASPRO CLEAR ASPIRIN 300MG 24 EFFERVESCENT TABLETS - Image 2
ASPRO CLEAR ASPIRIN 300MG 24 EFFERVESCENT TABLETS - Image 3
ASPRO CLEAR ASPIRIN 300MG 24 EFFERVESCENT TABLETS - Image 4
ASPRO CLEAR ASPIRIN 300MG 24 EFFERVESCENT TABLETS - Image 5
ASPRO CLEAR ASPIRIN 300MG 24 EFFERVESCENT TABLETS - Image 6
ASPRO CLEAR ASPIRIN 300MG 24 EFFERVESCENT TABLETS - Image 7
MedicinesAspro

ASPRO CLEAR ASPIRIN 300MG 24 EFFERVESCENT TABLETS

Aspro Clear provides fast relief from pain, fever, and inflammation with soluble aspirin tablets.

RRP $7.50
$7.49
Low Stock

Always read the label and follow the directions for use.

Free shipping on orders over $75
Pharmacy verified quality
30-day return policy
Expert pharmacist support

Aspro Clear Aspirin Effervescent Tablets offer rapid relief from headache, migraine, sore throat, toothache, period pain, rheumatic and arthritic pain, and symptoms of cold and flu. Dissolves quickly for fast absorption.

Ingredients

Aspirin 300 mg per tablet.

How to Use

Adults: Take 2–3 tablets dissolved in half a glass of water every 4 hours as needed. Children over 12 years: 1–2 tablets every 4 hours. Do not exceed 12 tablets in 24 hours.

Suitable For

Adults and children over 12 years for temporary pain and fever relief.

Warnings

Do not use if you have a stomach ulcer, asthma, heart failure, are pregnant (last trimester), or allergic to aspirin/NSAIDs. Avoid in children under 12 years and those recovering from chickenpox or influenza. Contains sulfites, sorbates, saccharin sodium, and sodium (161 mg per tablet).

Storage

Store below 25°C. Protect from moisture.

Products you've recently looked at

Recently Viewed